Tren Cough

Posted by Michael Jansen on

The problem: Tren Cough 
Tren Cough occurs when you inject too much Tren too fast. Your lungs go «what the fuck man» and you just can’t stop coughing for 10 minutes straight. 
Scientifically, the thing is called pulmonary oil microembolism (POME), and it's not a Tren-only thing. The oily solution will travel through your blood vessels to your lungs anyway. 
Solution (first — to prevent it): 
1. Don’t rush. Like, literally. Inject it slowly, it should take around 30-40 seconds for 1 ml; 
2. Use some of the technics to slow it down even more: inject .1 — .5 ml, wait a bit, around 10-30 seconds, and inject a little more, with pauses, until you’re done; 
And if you already feel it coming: 
3. Smell some alcohol (wipes will do) if you start to feel that itchy feeling in the back of your throat, it anecdotally helps to stop the thing. 
Some people never get it, some get it even with Test. It's rarely the compound's fault. Just take your time, the vial is not going to run away.
#undergroundsupplements #undergroundsupplementscoza 
#supplementsrsa